# SDR RRXA960001

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator Pin
- Part number: 47713921
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

KPIA-KDAY - FLT 525 - UPLATCH CHECK FAILED ON GEAR RETRACTION OUT OF KPIA.  CYCLED GEAR NUMEROUS TIMES AND GEAR UNSAFE AND GEAR DOOR WARNING LIGHTS ILLUMINATED, N500MH FERRIED TO KMCN.  MAINTENANCE FOUND THE LT MLG RETRACT CYLINDER PIN BROKEN.  MAINTENANCE INSPECTED THE BOSS AND PIN HOLE AND FOUND SERVICABLE.  MAINTENANCE INSTALLED A NEW BOSS PIN IAW SB 32-102.  THE LEFT HAND MLG OPERATED NORMALLY ON GEAR SWING IAW 32-10-1.
